# SDR SIMA201028801

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 20,065 hours, 16,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 83310
- Condition: Inoperative
- Location: Cabin
- Part time: 15,516 hours, 12,323 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOR FLIGHT 2712 THE NR 2 EMERGENCY FLOOR LIGHTS FAILED TO LIGHT AFTER BATTERY REPLACEMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
